Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest RoseAlly

Stopped the pill and no breakouts!

Recommended Posts

Guest RoseAlly

Hey, everyone!

So, I know there have been many posts testifying that when you go off of BCPs, you are destined to have an acne breakout. Well, I'm here to state that not everyone will experience dreaded acne. I have been off the pill since September (it is now December), and I have noticed no change in my skin. I did have one zit on my forehead during month #2 of being pill-free, but other than that, my skin is as flawless as ever.

I was nervous. I had been on Ortho-Cyclen for ten years. I took a break back in 2002 (during which I had to take the morning-after pill), and I experienced the most horrible break out of my life for four months. My face was bad enough that my dermatologist at the time even recommended me for Accutane! So, I immediately went back on the pill, my skin finally cleared again, and I vowed never to go off until I was trying to conceive.

Well, that day has come. Though I'm not pregnant yet, my periods have been very regular and my experience off the pill has been fabulous. No weight gain (or loss), no break outs, no moodiness, no nothing.

I just thought I would share my story. I was someone who perused these message boards, looking for every possible answer because I feared my face would explode as soon as I went off the pill. As each month went by, I cautiously awaited a change in my skin. But now that it's been four months, I can comfortably say that not everyone who goes off of the pill will break out. So don't fear.

Share this post


Link to post
Share on other sites
Nobody said that you are "Destined" to break out when you quit the pill.

I was off the pill for about 6 or 7 months before my breakouts started. I hope that you're right, and that you're in the clear, but I wouldn't get too excited yet...

Share this post


Link to post
Share on other sites
Guest RoseAlly

Ouch! Sorry...I was just trying to be words of optimism because these boards made coming off of the pill seem pretty ominous to me. Next time, I'll keep it to myself. :-)

Share this post


Link to post
Share on other sites

Don't keep it to yourself. I think its fantastic you are doing well. And you are right. I've gotten numerous warnings about how birth control is only a quick fix and often hear horror stories about how much worse acne is after quitting. It's nice to hear a success story.

Thank you.

Share this post


Link to post
Share on other sites
Ouch! Sorry...I was just trying to be words of optimism because these boards made coming off of the pill seem pretty ominous to me. Next time, I'll keep it to myself. :-)

I MUST SAY THAT U SHOULD SHARE THIS EVERYONE SHOULDNT B SO SKEPTICAL TO EVERYTHING..HAVING A LITTLE HOPE WONT HURT. I HOPE U STAY CLEAR AND HAPPY GIRL!! =]

I WAS PRESCRIBED TO TAKE ORTHOCYCLEN AS WELL IN OCTOBER BUT I ENDED UP WIT THE GENERIC VERSION MONONESSA :\ SO IVE BEEN ON IT FOR A MONTH AND A HALF NOW I CANT REALLY SEE ANY RESULTS FOR MY FACE THO ITS CLEARED UP MY BACK AND CHEST BUT I REALLY HOPE TO ACIEVE CLEAR SKIN BY FEB! LOL

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×